博碩士論文 972201019 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:95 、訪客IP:3.92.28.84
姓名 許谷榕(KU-JUNG HSU)  查詢紙本館藏   畢業系所 數學系
論文名稱 Calderon-Zygmund 算子在乘積空間上的 H^p(R^n × R^m) 有界性
(H^p(R^n × R^m) boundedness of Calderon-Zygmund operators)
相關論文
★ 離散型Calderón表示定理★  
★  ★ 非同質哈弟空間原子分解
★ 關於加權哈弟空間結合仿增長函數的一個註解★ VMO Associated to the Sections
★ Calderón-Zygmund operators on weighted Carleson measure spaces★ A note on inhomogeneous Besov space associated with sections
★ 一個Monge-Ampère奇異積分算子的例子★ A note on Carleson measure spaces associated to para-accretive functions
★ A note on inhomogeneous Triebel-Lizorkin space associated with sections
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 本論文的主要目的,是去討論乘積空間上的 H^p( R^n × R^m) 有界性。在這篇論文裡,應用了 Calderon 表示定理、向量值的奇異積分、Littlewood-Paley 理論、Fefferman 的矩形原子分解和 Journe 的覆蓋引理等方法去證明 T 在 H^p(R^n × R^m),max{n/(n+ε),m/(m+ε)}
摘要(英) The main purpose of this paper is to discuss H^p(R^n × R^m) boundedness of Calderon-Zygmund operators. We apply vector-valued singular integral, Calderon’’s identity, Littlewood-Paley theory and the almost orthogonality together with Fefferman’’s rectangle atomic decomposition and Journe’’s covering lemma to show that T is bounded on product H^p(R^n × R^m) for max{n/(n+ε),m/(m+ε)}
關鍵字(中) ★ 乘積空間
★ 奇異積分算子
★ 有界性
★ 哈地空間
關鍵字(英) ★ Hardy spaces
★ singular integral operators
★ product space
★ boundedness
論文目次 摘要 ………………………………………………………………1
1.介紹 ……………………………………………………………1
2.經典的 H^p有界性的證明 ……………………………………4
3.主要定理證明…………………………………………………11
4.附錄……………………………………………………………37
參考文獻…………………………………………………………97
參考文獻 [B] M. Bownik, Boundedness of operators on Hardy spaces via atomic decompositions, Proc. Amer. Math. Soc. 133(2005) 3535-3542.
[C] L. Carleson, A counterexample for measures bounded on H^p for the bi-disc, Mittag Leffler Report No. 7(1974).
[CF] S. Y. Chang and R. Fefferman, A continuous version of duality of H^1 with BMO on bi-disc, Ann. of Math. 112(1980) 179-201.
[F1] R. Fefferman, Calderon-Zygmund theory for product domain-H^p theory, Proc. Nat. Acad. Sci. U. S. A. 83(1986) 840-843.
[F2] R. Fefferman, Harmonic analysis on product spaces, Ann. of Math. 126(1987) 109-130.
[FS] R. Fefferman and E. M. Stein, Singular integrals on product spaces, Adv. in Math. 45(1982) 117-143.
[GR] J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam(1985).
[GS] R. F. Gundy and E. M. Stein, H^p theory for the poly-disc, Proc. Nat. Acad. Sci. U. S. A. 76(1979) 1026-1029.
[HS] Y. Han and E. T. Sawyer, Para-accretive functions, the weak boundedness property and the Tb theorem, Rev. Mat. Iberoamericana 6(1990) 17-41.
[J] J. L. Journe, Calderon-Zygmund operators on product spaces, Rev. Mat. Iberoamericana 1(1985) 55-91.
[MM] M. P. Malliavin and P. Malliavin, Integrales de Lusin-Calderon pour les fonctions biharmoniques, Bull. Sci. Math.
101(1977) 357-384.
[S] E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ(1993).
指導教授 李明憶(Ming-Yi Li) 審核日期 2010-6-23
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明